# SDR UALA2010071302496

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 61,473 hours, 11,426 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 32907706
- Part serial: 44
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENG START GOT EICAS ENG AUTO START L&R MESSAGE. APU BLEED STATUS MESSEGE. DEFERED APU BLEED VALVE,  MM SG 49-10990 REF FIM. IF NECESSARY WILL REPLACE IGVA. REPLACED APU BLEED SHUTOFF VALVE, VALVE BAD FROM STOCK. IT WOULD NOT CLOSE WHEN BLEED SWITCH SHUTOFF. ANOTHER VALVE AOG'D REF Q5198. REPLACED APU BLEED SHUT-OFF, STILL HAD APU BLEED MESSAGE ON APU STARTUP IAW MM. REPLACED IGV ACTUATOR IAW MM AND MESSAGE CLEARED. ENGINE STARTS NORMAL.
